Certain Properties on Meromorphic Functions Defined by a New Linear Operator Involving the Mittag-Leffler Function
Kragujevac Journal of Mathematics, Tome 48 (2024) no. 3, p. 473
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Our paper introduces a new linear operator using the convolution between a Mittag--Leffler Function and basic hypergeometric function. Use of the linear operator creates a new class of meromorphic functions defined in the punctured open unit disk. Consequently, the paper examines different aspects Apps and assets like, extreme points, coefficient inequality, growth and distortion. In conclusion, the work discusses modified Hadamard product and closure theorems.
Classification :
30C45, 30C50
Keywords: linear operator, basic hypergeometric function, meromorphic function, Mittag--Leffler function, coefficient inequality, convex linear combination, growth and distortion theorem, extreme points, Hadamard product
Keywords: linear operator, basic hypergeometric function, meromorphic function, Mittag--Leffler function, coefficient inequality, convex linear combination, growth and distortion theorem, extreme points, Hadamard product
@article{10_46793_KgJMat2403_473AK,
author = {Aqeel Ketab Al-khafaji and Abbas Kareem Wanas},
title = {Certain {Properties} on {Meromorphic} {Functions} {Defined} by a {New} {Linear} {Operator} {Involving} the {Mittag-Leffler} {Function}},
journal = {Kragujevac Journal of Mathematics},
pages = {473 },
year = {2024},
volume = {48},
number = {3},
doi = {10.46793/KgJMat2403.473AK},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.46793/KgJMat2403.473AK/}
}
TY - JOUR AU - Aqeel Ketab Al-khafaji AU - Abbas Kareem Wanas TI - Certain Properties on Meromorphic Functions Defined by a New Linear Operator Involving the Mittag-Leffler Function JO - Kragujevac Journal of Mathematics PY - 2024 SP - 473 VL - 48 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.46793/KgJMat2403.473AK/ DO - 10.46793/KgJMat2403.473AK LA - en ID - 10_46793_KgJMat2403_473AK ER -
%0 Journal Article %A Aqeel Ketab Al-khafaji %A Abbas Kareem Wanas %T Certain Properties on Meromorphic Functions Defined by a New Linear Operator Involving the Mittag-Leffler Function %J Kragujevac Journal of Mathematics %D 2024 %P 473 %V 48 %N 3 %U http://geodesic.mathdoc.fr/articles/10.46793/KgJMat2403.473AK/ %R 10.46793/KgJMat2403.473AK %G en %F 10_46793_KgJMat2403_473AK
Aqeel Ketab Al-khafaji; Abbas Kareem Wanas. Certain Properties on Meromorphic Functions Defined by a New Linear Operator Involving the Mittag-Leffler Function. Kragujevac Journal of Mathematics, Tome 48 (2024) no. 3, p. 473 . doi: 10.46793/KgJMat2403.473AK
Cité par Sources :